# SDR ZW0A0107101

- Difficulty date: August 17, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 34,481 hours, 30,411 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lamp
- Part number: 387
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING THE RIGHT MAIN LANDING GEAR LIGHT DID NOT ILLUMINATE, DUE TO BURNED OUT BULB.  REPLACED LIGHT BULB P/N 387.LAST CHECK C 05/07/01 STL.   --- CLOSED ---
